# SDR AALA2019080659036

- Difficulty date: July 22, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,838 hours, 25,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 FIG 20101 REPAIR PRINCIPLE 4.  CORROSION LEVEL 2 WAS REMOVED BASED UPON ENGINEERING REVIEW OF THIS EVENT WHICH DETERMINED IT WAS NOT A LEVEL 2 FINDING.**
